Header

UZH-Logo

Maintenance Infos

An extension of Janson's inequality


Roos, Malgorzata (1996). An extension of Janson's inequality. Random Structures & Algorithms, 8(3):213-227.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1996
Deposited On:11 Mar 2015 16:34
Last Modified:05 Apr 2016 19:10
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:1042-9832

Download

Full text not available from this repository.

Author Collaborations